# SDR DALA14031019222

- Difficulty date: May 18, 2014
- Submitted: May 19, 2014
- Operation: Air carrier
- Aircraft: N922DX
- Make and model: Doug MD-90-30
- Aircraft serial: 53584
- Aircraft time: 38,077 hours, 26,009 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 1475
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME TO SKIN SHEAR TIE CRACKED AT BS 1475, L2L AFT SIDE.  REMOVED CRACKED SHEAR TIE AND REPLACED IAW ERA 525829-14, REV O.
